# SDR SWAA2024081509556

- Difficulty date: July 6, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 65,566 hours, 39,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR SCUFF PLATE CRACKED ON AFT OUTBOARD CORNER<[01] WELDED CRACKED SCUFF PLATE IAW SRM 53-10-15-2R-2 AND SOPM 20-30-03;[02] VERIFIED CORRECTIVE ACTION. CARD COMPLETE.
